# SDR AU981226

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 3036064
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE FUEL/OIL HEATER LEAKING INTERNALLY.  PART TC:  15,602.
